# SDR IXXA060060S

- Difficulty date: October 2, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND A CRACKED SUPPORT ANGLE AT EXTERNAL FUSELAGE STATION 781.5, +X65.  REMOVED DAMAGE.  FAB`D REPAIR ANGLE, LOCATED, DRILLED, TRIMMED TREATED, PRIMED, INSTALLED REPAIR ANGLE AND NEW FASTENERS AT EXTERNAL FUSELAGE STATION 781.5, +X65. IAW DC8 SRM 53-2-0, 51-1-20, 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
